# SDR SWIA201024206

- Difficulty date: May 4, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,716 hours, 34,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO OPEN FROM INSIDE.  (FLT 6814)CLEANED ROLLERS FOR CABIN DOOR.
